# SDR UALA2012121707272

- Difficulty date: December 16, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 52,041 hours, 13,862 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH EMERGENCY LIGHT OPERATIONAL CHECK PER MM AND REPORT INOPERATIVE LIGHTS TO TOMC.   ACCOMPLISHED TEST, FOUND SEAT MOUNTED EMERGENCY LIGHTS INOP ON RT SIDE FOR SEAT ROWS 20-25.  REPLACED POWER SUPPLY M1554.  ACCOMPLISHED EMERGENCY LIGHT OPERATIONAL TEST, OPS CHKS GOOD.
